Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Vall23

Diane 35 and spironolactone

Recommended Posts

Posted (edited)

Hi I have started Diane 35 a week ago. And i had started spiro for pcos and high testosterone (acne) and I’m still waiting to see some changes in my skin

i had an initial break out on the spiro and now after starting Diane 35 I’ve noticed I’m getting more acne on my skin 

I am so frustrated I had to start Diane 35 because my periods were irregular due to spiro 

may I know how long did it take to see progress with Diane ? 

How many months ? I don’t mind waiting. But I just want the Initial to break out to happen Again!! Because I’ve already experienced one on spiro 

should I stop the Diane and let the spiro just take its time to work ?

the Diane is causing to have worse acne and I can’t take it. 

Please help!! 

Edited by Vall23
Addition

Share this post


Link to post
Share on other sites

The most likely reason that you are getting break outs on the Dianne is because you have fungal acne NOT ordinary acne. Birth control pills CAUSE fungal acne, as does taking antibiotics.

I suggest that you stop taking the birth control pills, and DO the following to control your (most likely fungal) acne -

Fungal acne is caused by taking antibiotics, birth control pills and some other meds. You can get rid of the fungal acne by doing the following -

1. Buy clotrimazole topical antifungal cream and apply it to the affected areas 2-3 times a day.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturiers or organic oils to the affected areas.

If you get back to me with answers to the questions below, I can provide targeted information for your situation..

Have you taken antibiotics or other meds. If you have taken antibiotics, which ones ?

Do you have one or more of the following - white coating on your tongue, dandruff, flaking skin, toenail fungus, itchy and/or painful skin, red rash/es, unexplained tiredness, headaches, brain fog", stomach or gut problems, sinus problems.

I look forward to hearing back from you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×